RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1952, Volume 30(72), Number 2, Page 463 (Mi msb5437)  

Correction to the paper, “The representation of Lie rings by associative rings”

V. M. Kurochkin


Full text: PDF file (113 kB)

Bibliographic databases:
Received: 06.03.1952

Citation: V. M. Kurochkin, “Correction to the paper, “The representation of Lie rings by associative rings””, Mat. Sb. (N.S.), 30(72):2 (1952), 463

Citation in format AMSBIB
\Bibitem{Kur52}
\by V.~M.~Kurochkin
\paper Correction to the paper, ``The representation of Lie rings by associative rings''
\jour Mat. Sb. (N.S.)
\yr 1952
\vol 30(72)
\issue 2
\pages 463
\mathnet{http://mi.mathnet.ru/msb5437}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=46348}


Linking options:
  • http://mi.mathnet.ru/eng/msb5437
  • http://mi.mathnet.ru/eng/msb/v72/i2/p463

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Errata
  • Математический сборник (новая серия) - 1947–1963
    Number of views:
    This page:96
    Full text:47

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020